# SDR SWIA202156998

- Difficulty date: February 25, 2021
- Submitted: March 25, 2021
- Operation: Air carrier
- Aircraft: N909SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7558
- Aircraft time: 46,600 hours, 39,883 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*RH WING LOWER PLANK HAS FRETTING FROM CONTACT WITH WING FAIRING 193AB AT WS 45.00R AND AFT EDGE.   (C-CHECK) RO 3/24/2021    BLENDED OUT FRETTING ON RH LOWER WING PLANK WS 45 AT AFT EDGE AND FOUND IN LIMITS REF REO 601R-57-21-880 REV D 2017/03/06 ALL STEPS COMPLIED WITH, COMPLIED WITH 51-900-1003-SKY
